# SDR MEX2003225

- Difficulty date: June 14, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 101 - HMO-CUL - AIRCRAFT RETURNED TO GATE DUE TO ENGINE NR 1 DID NOT HAVE EGT INDICATION.  DURING REVISION FOUR, THERMOCOUPLE PROBES WERE DAMAGED.  DURING OVERNIGHT SERVICE SUCH THERMOCOUPLE PROBES WERE REPLACED AND TESTED IAW MM 77-21-00, ALL CORRECT.  (M)
